Alert archive / Maine / Gale Warnings in 2017
Gale Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 4, 2017, 10:53 AM EST. It took effect at Jan 4, 2017, 7:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2017, 10:53 AM EST (15:53 UTC)
- In effect from
- Jan 4, 2017, 7:00 PM EST
- Expired
- Jan 4, 2017, 11:17 PM EST
- In force
- 4 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
035 WHUS71 KCAR 041553 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1053 AM EST WED JAN 4 2017 ANZ050>052-050000- /O.NEW.KCAR.SC.Y.0001.170104T1553Z-170105T0000Z/ /O.NEW.KCAR.GL.W.0002.170105T0000Z-170105T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1053 AM EST WED JAN 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
806 WHUS71 KCAR 041936 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 236 PM EST WED JAN 4 2017 ANZ050>052-050345- /O.CON.KCAR.SC.Y.0001.000000T0000Z-170105T0000Z/ /O.CON.KCAR.GL.W.0002.170105T0000Z-170105T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 236 PM EST WED JAN 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
951 WHUS71 KCAR 042348 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 648 PM EST WED JAN 4 2017 ANZ050>052-050800- /O.EXP.KCAR.SC.Y.0001.000000T0000Z-170105T0000Z/ /O.CON.KCAR.GL.W.0002.170105T0000Z-170105T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 648 PM EST WED JAN 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
224 WHUS71 KCAR 050417 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1117 PM EST WED JAN 4 2017 ANZ050>052-051200- /O.CAN.KCAR.GL.W.0002.000000T0000Z-170105T1200Z/ /O.NEW.KCAR.GL.W.0003.170105T0600Z-170105T2100Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1117 PM EST WED JAN 4 2017 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 4, 10:52 AM EST, 1 minute earlier.
Area forecast discussion, Jan 4, 10:52 AM EST, 1 minute before
Area Forecast Discussion
National Weather Service Caribou ME
1052 AM EST Wed Jan 4 2017
.SYNOPSIS...
Low pressure will track across Downeast Maine and into New
Brunswick this morning. Low pressure will consolidate north of the
area tonight into Thursday as Arctic air returns.
&&
.NEAR TERM /THROUGH TONIGHT/...
9:10 AM Update: Have adjusted temperature, wind, and dew points
based on latest observations.
Low pressure will be crossing Washington county
this morning as precipitation comes to an end over the Downeast
region. Forecast models are showing the 1540 line at 850-700 mph
reaching northern Maine this morning as the 1300 line at 1000-850
remains over central areas. This favors a corridor of sleet and
freezing rain over north central areas early this morning with
snow across the far north. Precipitation will lift north and away
from the area around midday giving way to a mostly cloudy and mild
day across the area. A band of moisture ahead of an Arctic front
will bring snow showers to the region, mostly over central and
northern spots, early tonight. Colder air will then filter into
the area later tonight on increasing west, southwesterly winds as
low pressure consolidates to the north.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
Much colder air to return to the region this term.
An Arctic front is forecast to slide across the region on Thursday
with some snow showers expected along with a decent shot of much
colder air. Model soundings from both the NAM and GFS point to
some decent snow shower activity to break out ahead of the front
Thursday morning. The best activity appears to be across the
northern 1/2 of the CWA from say the Central Highlands northward.
There does appear to be sufficient moisture available through 700
MBS w/llvl lapse rates 6.0+ c/km mainly from 0-3km. There is
definitely some decent shear at 0-6km(35+ kts) along w/some SB
CAPE of 40+ joules. There is potential for a snow squall or two
mainly during the morning timeframe. Decided to bring pops to 40%
across the far northern and western areas w/20-30% further s into
the Houlton and Millinocket region. A quick inch of snow is
possible in the heavier snow showers/squalls. The activity will
wind down and weaken by late morning w/the atmosphere drying out
and temperatures falling back by early afternoon. It will be a
breezy day w/sw winds of 15-20 mph leading to some blowing and
drifting of snow that falls.
Partial clearing expected across the northern and central areas
w/winds dropping off by midnight. Clouds will hang on across the
western and downeast regions keeping overnight temperatures up.
Northern areas will see readings drop back below 0F. How cold will
depend on how quickly the winds can drop off below 6 mph. Attm,
stayed w/the daycrew's assessment of 0 to 5 below for the northern
areas while single numbers to lower teens will do for central and
downeast areas. Friday will feature a colder day w/below normal
temps across the north and west while downeast areas will see near
normal readings. The numerical guidance showed a low pres system
pass well s of the Gulf of Maine. The coastal communities look to
be on the northern edge of the precip shield which would be in the
form of light snow. For now, kept the highest pops(40-50%) off
the coast w/20-30% for the coastal areas. Attm, kept any accumulation
to < 1 inch.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
That low pres system off the Maine coast will pull away Friday
night as high pres builds in from the w. This will allow for
clearing, light winds and some cold temperatures by early Saturday
morning. We are talking at least 5 to 10 below zero across the
northern 1/2 of the CWA and perhaps even colder due to the deep
snowpack in place. Across the Central Highlands and the Interior
Downeast, temps by Saturday morning could be at or just below
zero. As a matter of fact, this latest cold snap looks stay around
right through Sunday w/daytime temps running well below normal and
overnight lows hitting below zero as far south as the Interior
Downeast.
The long range guidance points to the potential off the Carolina
coast and lifting ne during the weekend. Most of the guidance
indicates that this system will be far enough east to keep the CWA
dry. The ECMWF however offers a different solution w/rapidly
intensifying the low and lifting it nne bringing the threat for
some more snow to the region w/the most significant snow for the
downeast region. Confidence is low on this setup and attm decided
to keep most of the region dry into Sunday and brought 30% pops
right to the immediate coast. There is still plenty of time to
assess this further w/the later model guidance.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: IFR conditions will improve to MVFR Downeast around
midday and across the north late today. Conditions will range
from VFR to MVFR Downeast tonight and be MVFR across the north.
SHORT TERM: MVFR for the northern terminals on Thursday while KBGR
and KBHB will see VFR. It looks like periods of MVFR are possible
again on Friday for all terminals w/some light snow mainly for
KBGR and KBHB. Improvement for KBGR and KBHB to VFR Friday night
into Saturday while the northern terminals have the risk of seeing
MVFR and perhaps IFR conditions.
&&
.MARINE...
Update 10:55 am: Have taken down gale and issued an sca for today
then re-issued gale for tonight.
NEAR TERM: A gale warning will remain up through early this
morning for winds gusting up to 35 kt. Winds will briefly diminish
around mid morning as the low center moves over the waters. Gusty
west winds behind the low and ahead of a push of Arctic air will
likely require another gale warning tonight.
SHORT TERM: Gale force winds expected on Thursday through the
afternoon w/sw winds gusting to over 35 kts. Seas are forecast to
be up around 11-12 ft. Conditions will drop back to SCA levels(25
kts) by Thursday evening w/seas slowly subsiding to 6 ft.
Conditions look like they will drop below SCA levels w/winds less
than 20 kts and seas below 6 ft. Conditions look like they will
stay below SCA levels right into Saturday as high pres builds in
from the w.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 4 PM EST this afternoon for
MEZ001>006-010.
Winter Weather Advisory until 1 PM EST this afternoon for
MEZ011-031-032.
MARINE...Small Craft Advisory until 7 PM EST this evening for
ANZ050>052.
Gale Warning from 7 PM this evening to 7 AM EST Thursday for
ANZ050>052.
&&
Near Term...MignoneHazardous weather outlook, Jan 4, 6:39 AM EST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 639 AM EST WED JAN 4 2017 MEZ029-030-051145- COASTAL HANCOCK-COASTAL WASHINGTON- 639 AM EST WED JAN 4 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ001>006-010-051145- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 639 AM EST WED JAN 4 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ015>017-051145- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- 639 AM EST WED JAN 4 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-031-032-051145- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 639 AM EST WED JAN 4 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE AND NORTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-051145- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 639 AM EST WED JAN 4 2017 ...GALE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 4, 8:26 AM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
826 AM EST WED JAN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM SLEET BANGOR 44.80N 68.78W
01/04/2017 E1.0 INCH PENOBSCOT ME PUBLIC
0100 AM SLEET BANGOR 44.81N 68.83W
01/04/2017 M0.5 INCH PENOBSCOT ME ASOS/AWOS
0100 AM FREEZING RAIN BANGOR 44.81N 68.83W
01/04/2017 M0.21 INCH PENOBSCOT ME ASOS/AWOS
0627 AM SNOW MILLINOCKET WWTP 45.64N 68.67W
01/04/2017 M3.0 INCH PENOBSCOT ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0642 AM SNOW GREENVILLE 45.46N 69.59W
01/04/2017 M4.0 INCH PISCATAQUIS ME PUBLIC
0700 AM SNOW FORT KENT - COOP 47.24N 68.61W
01/04/2017 M5.0 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM FREEZING RAIN BANGOR 44.81N 68.83W
01/04/2017 M0.06 INCH PENOBSCOT ME ASOS/AWOS
0700 AM SNOW 5 WNW ABBOT 45.22N 69.55W
01/04/2017 M1.7 INCH PISCATAQUIS ME COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW DOVER-FOXCROFT - COOP 45.18N 69.25W
01/04/2017 M2.0 INCH PISCATAQUIS ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW LILLE 47.28N 68.11W
01/04/2017 M3.0 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW CARIBOU - WFO 46.87N 68.01W
01/04/2017 M3.6 INCH AROOSTOOK ME COOP/RIVER
SLEET MIXED IN
0715 AM SNOW VAN BUREN - COOP 47.17N 67.93W
01/04/2017 M5.0 INCH AROOSTOOK ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0722 AM SNOW 1 NNW VAN BUREN 47.17N 67.94W
01/04/2017 M5.0 INCH AROOSTOOK ME TRAINED SPOTTER
0723 AM SNOW DOVER-FOXCROFT 45.19N 69.18W
01/04/2017 M2.0 INCH PISCATAQUIS ME COOP/RIVER
0725 AM SNOW LILLE 47.28N 68.11W
01/04/2017 M3.0 INCH AROOSTOOK ME COOP/RIVER
0757 AM SNOW SOUTH AMITY 45.93N 67.85W
01/04/2017 M1.5 INCH AROOSTOOK ME TRAINED SPOTTER
0826 AM SLEET 2 SSE KINGSBURY 45.09N 69.63W
01/04/2017 M3.5 INCH PISCATAQUIS ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1700039
EVENT NUMBER CAR1700040
EVENT NUMBER CAR1700041
EVENT NUMBER CAR1700042
EVENT NUMBER CAR1700043
EVENT NUMBER CAR1700044
EVENT NUMBER CAR1700045
EVENT NUMBER CAR1700046
EVENT NUMBER CAR1700047
EVENT NUMBER CAR1700048
EVENT NUMBER CAR1700049
EVENT NUMBER CAR1700050
EVENT NUMBER CAR1700051
EVENT NUMBER CAR1700052
EVENT NUMBER CAR1700053
EVENT NUMBER CAR1700054
EVENT NUMBER CAR1700055
CBLocal storm report, Jan 4, 8:49 AM EST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
849 AM EST WED JAN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FREEZING RAIN EAST SURRY 44.49N 68.46W
01/04/2017 M0.10 INCH HANCOCK ME COOP/RIVER
MIXED WITH SOME SLEET
0640 AM SNOW ALLAGASH 47.08N 69.04W
01/04/2017 M4.0 INCH AROOSTOOK ME PUBLIC
0700 AM SNOW EAST SANGERVILLE - COOP 45.14N 69.28W
01/04/2017 M1.0 INCH PISCATAQUIS ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0730 AM SNOW MADAWASKA 47.36N 68.32W
01/04/2017 M6.0 INCH AROOSTOOK ME PUBLIC
&&
EVENT NUMBER CAR1700056
EVENT NUMBER CAR1700057
EVENT NUMBER CAR1700058
EVENT NUMBER CAR1700059
FMKLocal storm report, Jan 4, 9:37 AM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
937 AM EST WED JAN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM SLEET EAST MILLINOCKET 45.63N 68.58W
01/04/2017 E1.1 INCH PENOBSCOT ME PUBLIC
0335 AM SNOW EAST MILLINOCKET 45.63N 68.58W
01/04/2017 E1.2 INCH PENOBSCOT ME PUBLIC
0530 AM SLEET HOULTON 46.13N 67.84W
01/04/2017 M1.1 INCH AROOSTOOK ME PUBLIC
0915 AM SNOW 5 NE LORING 46.98N 67.82W
01/04/2017 M1.3 INCH AROOSTOOK ME TRAINED SPOTTER
BIT OF SLEET MIXED IN
&&
EVENT NUMBER CAR1700060
EVENT NUMBER CAR1700061
EVENT NUMBER CAR1700062
EVENT NUMBER CAR1700063
FMKLocal storm report, Jan 4, 10:18 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1018 AM EST WED JAN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW SHERMAN 45.87N 68.42W
01/04/2017 E1.5 INCH AROOSTOOK ME PUBLIC
0600 AM SLEET SHERMAN 45.87N 68.42W
01/04/2017 E1.0 INCH AROOSTOOK ME PUBLIC
0610 AM SNOW 5 NE NEW SWEDEN 46.99N 68.03W
01/04/2017 M3.8 INCH AROOSTOOK ME PUBLIC
0620 AM SNOW SAINT AGATHA 47.24N 68.31W
01/04/2017 E5.0 INCH AROOSTOOK ME PUBLIC
0640 AM SNOW GREENVILLE 45.46N 69.59W
01/04/2017 E3.0 INCH PISCATAQUIS ME PUBLIC
0640 AM SLEET GREENVILLE 45.46N 69.59W
01/04/2017 E1.2 INCH PISCATAQUIS ME PUBLIC
0720 AM SNOW ISLAND FALLS 46.01N 68.27W
01/04/2017 E3.0 INCH AROOSTOOK ME PUBLIC
SNOW/SLEET. NOW FRZ RAIN
0900 AM SLEET 1 ESE LINNEUS 46.03N 67.93W
01/04/2017 E2.0 INCH AROOSTOOK ME TRAINED SPOTTER
0925 AM SNOW 3 W STOCKHOLM 47.04N 68.19W
01/04/2017 M5.0 INCH AROOSTOOK ME PUBLIC
0945 AM SLEET BRADFORD 45.07N 68.94W
01/04/2017 M1.5 INCH PENOBSCOT ME PUBLIC
RELAYED FROM WABI
0945 AM SLEET GLENBURN 44.91N 68.85W
01/04/2017 M1.5 INCH PENOBSCOT ME PUBLIC
RELAYED FROM WABI
1015 AM SNOW 1 NNW ABBOT 45.20N 69.46W
01/04/2017 E3.0 INCH PISCATAQUIS ME TRAINED SPOTTER
SNOW SLEET MIX
&&
EVENT NUMBER CAR1700064
EVENT NUMBER CAR1700065
EVENT NUMBER CAR1700066
EVENT NUMBER CAR1700067
EVENT NUMBER CAR1700068
EVENT NUMBER CAR1700069
EVENT NUMBER CAR1700070
EVENT NUMBER CAR1700071
EVENT NUMBER CAR1700072
EVENT NUMBER CAR1700073
EVENT NUMBER CAR1700074
EVENT NUMBER CAR1700075
FMKLocal storm report, Jan 4, 10:44 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1044 AM EST WED JAN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW TOPSFIELD - COOP 45.42N 67.72W
01/04/2017 M1.0 INCH WASHINGTON ME CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
1020 AM SNOW 6 N MILLINOCKET 45.74N 68.73W
01/04/2017 E3.5 INCH PENOBSCOT ME PUBLIC
1020 AM SNOW CARIBOU - WFO 46.87N 68.01W
01/04/2017 M1.6 INCH AROOSTOOK ME COOP/RIVER
1020 AM SLEET 6 N MILLINOCKET 45.74N 68.73W
01/04/2017 E1.5 INCH PENOBSCOT ME PUBLIC
&&
EVENT NUMBER CAR1700076
EVENT NUMBER CAR1700077
EVENT NUMBER CAR1700078
EVENT NUMBER CAR1700079
FMKLocal storm report, Jan 4, 10:49 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1049 AM EST WED JAN 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FREEZING RAIN BANGOR 44.81N 68.83W
01/04/2017 M0.02 INCH PENOBSCOT ME ASOS/AWOS
1049 AM FREEZING RAIN SOUTH AMITY 45.93N 67.85W
01/04/2017 M0.06 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1700080
EVENT NUMBER CAR1700081
FMKThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 10:53 AM EST | Small Craft Advisory | CAR | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.